Heparin Induced Thrombocytopenia

Heparin Induced Thrombocytopenia

Heparin Induced Thrombocytopenia

Course Director(s): Robert McBane, M.D.

Released On: January 29, 2016 - Length: 37:18

Add to Cart

$40-$50

Overview

slide

Heparin therapy is one of the most commonly prescribed parenteral medication in our hospitals. Heparin induced thrombocytopenia (HIT) is a known complication of this form of therapy impacting approximately 5% of patients receiving this drug. The associated thrombosis can cause serious pain and suffering and can be fatal in some patients. 

Objectives

  • Identify the different presentations of HIT
  • Recognize the appropriate diagnostic evaluation of HIT including pretest probability of disease assessment
  • List the appropriate management of patients with confirmed HIT

Faculty


Robert D. McBane, M.D., FACC
Professor of Medicine
Chair, Section of Vascular Medicine
Mayo Clinic, Rochester, MN

Pricing

$40 - Streaming Video

$50 - Streaming Video and DVD

Purchase Options


Choose your preferred method

50.00

DVD & Online Video

Add to Cart

40.00

Online Video Only

Add to Cart

Recently Viewed

Refer a Patient

Arizona: 866-629-6362

Florida: 800-634-1417

Minnesota: 800-533-1564


Back to top